Dr. Napoleon Gauthier

Napoléon Gauthier
Dr. Napoleon Gauthier
BA, BSc, MSc, PhD
Bureau:
L'édifice Sawyer, Bureau 3301
Téléphone:
(613) 541-6000 poste 6332
Télécopieur:
(613) 541-6040
Courriel:
Département de Physique
Collège militaire royal du Canada
CP 17000, Succursale Forces
Kingston (Ontario) CANADA
K7K 7B4

Publications récentes :

  • Matrices and their Use in the Study of 3 x 3 Magic Squares, N. Gauthier, The Mathematical Gazette, 81, 225-230 (1997).
  • Identities for a Class of Sums Involving Horadam's Generalized Numbers {W_n }, N. Gauthier, The Fibonacci Quarterly, *36*, 295-304 (1998).
  • A FiboSingular Matrix?, N. Gauthier, Advanced Problems Section, The Fibonacci Quarterly *35 *(1997), p. 91 et __*36 *(1998), p. 188, avec P.S. Bruckman.
  • Sum Formula, N. Gauthier, Advanced Problems Section, The Fibonacci Quarterly *35,* 187 (1997), et __*36*, 383-384* *(1998).
  • Simple Quantum Calculation of the Rutherford Cross Section, N. Gauthier, European Journal of Physics, *21*, L17-L18 (2000).
  • The Convergence of a Lucas Series, N. Gauthier, The Mathematical Gazette, *84,* 5 (2000).
  • Commentaire sur: " Field Pattern of a Magnetic Dipole [Am. J. Phys. *68*, 577-579 (2000)] J.P. McTavish ", N. Gauthier, The American Journal of Physics; *69 (3)*, 384-385 (2001).
  • Commentaire sur: " A Simple Experiment to Study Parabolic Surfaces [Phys. Edu, *35*, 120-123 (2000)] M. Basta, V. Picciarelli and R.Stella ", N. Gauthier, Physics Education .
  • Lettre pour courrier des lecteurs, The Mathematical Intelligencer: " Parsing a Magic Square ", N. Gauthier, *22 (4)*, 4 (2000).
  • Given the Diophantine Equation q^n+1 -m^n > q+m^n -1=0, find all the solutions for integers, The Math. Gaz. *84*, Problem Corner, #83.H, p. 133, N. Gauthier et J.R. Gosselin :
  • Lettre pour courrier des lecteurs, The American Journal of Physics : " Magnetic braking references ", N. Gauthier, *70.2*, 103 (2002).
  • Commentaire sur: " Using Feynman diagrams to solve the classical harmonic oscillator, " A. Thorndike [Am. J. Phys. *68(2)*, 155-159 (2000)], N. Gauthier, Am. J. Phys. *70(2)*, 186-187 (2002).
  • A Bruckman conjecture, N. Gauthier, The Fib. Q. *39(1)*, 90 (2001).
  • Magnetic braking references, N. Gauthier, Am. J. Phys.* 70(2)*, 103 >(2002).
  • A Newton-Faraday Approach to Electromagnetic Energy and Angular Momentum Storage in an Electromechanical System, American Journal of Physics, *70(10)*, 1034-1038 (2002).
  • The Equivalence Principle and the Dynamics of an Accelerated Helium-Filled Balloon, N. Gauthier, The Physics Teacher, *40(8)*, 474-475 (2002).
  • Lettre pour courrier des lecteurs, International Journal of Mathematical Education in Science and Technology; *34(2)*, 317 (2003).
  • Convolving the m-th Powers of the Consecutive Integers With the General Fibonacci Sequence Using Carlitz's Weighted Stirling Polynomials of the Second Kind, N. Gauthier; The Fibonacci Quarterly; *42*, 306-313 (2005).
  • What Happens to Energy and Linear Momentum When Two Oppositely-Traveling Waves Overlap? N. Gauthier, Am. J. Phys. *71(8)*, 787-790 (2003).
  • Novel approach for solving the equation of motion of a simple harmonic oscillator, N. Gauthier, International Journal of Mathematical Education in Science and Technology *35(3)*, 446-452 (2004).
  • Jacobi's 1842 solution of the inverse-square problem, N. Gauthier, Am. J. Phys. *72(3)*, 381-384 (2004).
  • Mechanical energy and momentum of wave pulses in a dispersionless, lossless elastic medium, according to the linear theory, N. Gauthier et P. Rochon, Am. J. Phys. *72(9)*, 1227-1231 (2004).
  • Solving the inverse-square problem with complex variables, N. Gauthier, International Journal of Mathematical Education in Science and Technology *36*, 103-109 (2005).
  • Sum of the /m/-th powers of /n/ successive terms of an arithmetic >sequence: b^m + (a+b)^m + (2a+b)^m + ... + ((n-1)+b)^m , N. Gauthier, International Journal of Mathematical Education in Science and Technology *37 (2)*, 207-215 (2006).
  • Sums of the even integral powers of the cosecant and secant, N. Gauthier et Paul S. Bruckman, The Fibonacci Quarterly *44(3)*, 264-273 (2007).
 
 

Commentaires

Commentaires et suggestions sont bienvenus à : bryce.bennett@rmc.ca

Date de modification